# SDR CKSA97248

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Broken
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK INSPECTION, FOUND FORWARD CARGO COMPARTMENT STA 580 FLOORBEAM FLANGE BROKEN OFF OUTBOARD OF SEAT TRACK LBL 28 MARKED J-47.  REPAIRED BROKEN FLANGE (7075-T6) IAW SRM 51-40-04.  C-CHECK WORK CARD NUMBER 7TK7030.  NON-ROUTINE TASK CARD NUMBER 101888.
